# SDR ABXA040192

- Difficulty date: May 19, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,517 hours, 55,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXFOLIATED/BULGING FROM FS 636 - 664, LONGERON 29 LEFT - 29 RIGHT.  REMOVED CORROSION IAW DC-9 SRM 51-10-3.  REPAIRED IAW DC-9 SRM 53-04.
